Zur theorie der fast periodischen funktionen

Harald Bohr Kopenhagen

TBD mathscidoc:1701.33627

Acta Mathematica, 45, (1), 29-127, 1925.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 60 downloads ] [ 0 comments ]
@inproceedings{harald1925zur,
  title={Zur theorie der fast periodischen funktionen},
  author={Harald Bohr},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203039520874336},
  booktitle={Acta Mathematica},
  volume={45},
  number={1},
  pages={29-127},
  year={1925},
}
Harald Bohr. Zur theorie der fast periodischen funktionen. 1925. Vol. 45. In Acta Mathematica. pp.29-127. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203039520874336.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved